I know someone who has been getting off of many years of taking 75mg of Effexor XR. A week of a 1/2 dose and now off for 3 days. The symptoms in which are strong flu like symptoms started a day after going completly off. Is this the flu or Effexor withdrawl? More lightheadedness and fatigue. The dr. wants to prescribe prozac 10mg for 5 days for the transition. Anyone out there with any experience? Thank You
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...